Author Topic: small amount of amoxicillin put in wound  (Read 3909 times)

[Buddie]

small amount of amoxicillin put in wound
« on: April 17, 2014, 12:26:20 am »
hi buddies, i had a small cut in the skin above the shin muscle. its a little deep so it didnt heal quickly (maybe due to lower immune system due to benzos?)
i just used betadine for it and after a few days it still wasnt healed. i know about floroquinolone antibiotics warning for those in wd/tapering. i tried to apply amoxicillin powder from the capsule on top of the wound for a few days starting 4 days ago (thats sunday in my local time). in total i think i have just used up about 1/4 or 1/3 of a 500mg capsule over the past few days so the amount is small. could it have contributed to the revving up of my symptoms for a few days now?

this coincided with my eating of noodles with msg 3 nights ago. im wondering if the small amount of amoxicillin i applied to my wound could give significant effect or is it mainly the msg? im having morning anxiety, jitteryness, restlessness. i took 10mg propranolol the other morning and this morning when my heart rate was a little up and worried it might lead to a panic attack. any thoughts? thanks all in advance..

[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: small amount of amoxicillin put in wound
« Reply #1 on: April 20, 2014, 11:59:30 pm »
bump
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: small amount of amoxicillin put in wound
« Reply #2 on: April 21, 2014, 12:04:22 am »
Amoxicillin shouldn't cause you any problems in regards to benzo symptoms, but the MSG may well have.  If so, it should soon start to settle down again.
 [...]  :)
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.